Vol. 54, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Right simple congruences on a semigroup

Francis Masat

Vol. 54 (1974), No. 2, 127–142
Abstract

The purpose of this paper is to investigate necessary and sufficient conditions on an algebraic semigroup in order that it have non-trivial right simple homomorphic images. Relative to this, the relation between the structure of S and the structure of its right simple homomorphs is characterized.

The main questions considered are:

(1) What characterizes a right simple (right group) conyuence on a semigroup?

(2) Can the conditions found for question (1) be made minimal in order that a maximum right simple homomorph occurs?

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 13 October 1972
Revised: 6 June 1974
Published: 1 October 1974
Authors
Francis Masat